I recently had an epidural steroid injection, and noticed in the following days a substantial increase in my blood sugar levels. This has not yet completely returned to the levels that preceded the injection. Do you have any information on how long the effect usually lasts?
frequently cause dramatic increases in blood sugar levels, as you've found out. The duration of the elevation depends on the steroid, the dose, and the route of administration. You'll have to contact your treating physician to find out how long the effect will last for your case.
Original posting 30 Sep 1998
Posted to Hyperglycemia and DKA
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.